Dear Doctor, I am 27 years old I have undergone Medical
Patient :Dear Doctor,
I am 27 years old. I have undergone Medical Test for processing my Resident Visa in Qatar. An abnormality was found in my X Ray and due to which I had to undergone QFT test which is for diagnosing TB infection. And my QFT test was +ve. I never had TB in my life. After which I did sputum test and Doctor told me no problems they could find in sputum test. I was prescribed by the Doctor a 4 months medication and have to take every morning two tablets (Rifinah 2 tablets, vitamin B6). After started taking the tablets I noticed that my Erection is not functioning well.. I am very tensed because I got married last year and I am planning to go for my vacation now.
Please advise me doctor, whether Rifinah cause Erectile Dysfunction?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.